Quantization of helicity on a compact spacetime

Foundations of Physics 25 (7):995-1028 (1995)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Cohen, Marcus S. (1995) "Quantization of helicity on a compact spacetime". Foundations of Physics 25(10):1539-1539

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 101,518

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2019-03-16

Downloads
18 (#1,125,631)

6 months
3 (#1,491,886)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references